# SDR HNAA2011206010081

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 49,865 hours, 54,983 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT CAME ON IN FLIGHT FOR 5 MINUTES. DECLARED EMERGENCY. AFTER LANDING. NO SMOKE OR ODORS DETECTED.  R & R NR 2 SMOKE DETECTOR.  ALL SMOKE DETECTORS CHECKED NORMALLY.  INSPECTED AREA FOR SMOKE AND FIRE DAMAGE. NONE FOUND. OPS CHECKED SMOKE DETECTORS IAW WITH -8 MM 26-12-01.
